# SDR ASAA2018101626513

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 46,433 hours, 13,973 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING FLIGHT.  GROUNDED - YES. FOLLOWED QRH PROCEDURE. LIGHT REMAINED EXTINGUISHED AFTER 4 MINUTE COOL DOWN. INFO NOTED BY MX. NO HISTORY WITHIN THE PAST 30 DAYS. A/C OK FOR SERVICE.
